# SDR SWAA2022053106217

- Difficulty date: May 10, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 52,927 hours, 31,715 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Angle
- Condition: Cracked
- Location: Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) CRACK ON BRACKET LOCATED AT BS 663 BETWEEN LBL 45.64 TO LBL 54.21 L/H SIDE MAIN WHEEL WELL 2022-228593 / [01] TOOLS USED: POWER PACK P/N: FMK0003223; S/N: PE0412/63335; DUE DATE: 26-JAN-23; MULTIMETER P/N: FLUKE 87-5; S/N: 98740068; DUE DATE: 08-NOV-22; THERMOMETER P/N: 42510A; S/N: 200813258; DUE DATE: 29-JUN-22.;[02] REPLACED ANGLE ON BS 663 LBL 45.64 A I.A.W SRM B737-700 51-40-02; SRM B737-700 51-10-02 ITEM 9 AND DRAWING #276A9183 REV:-; 111A1001 REV:A ; SEE INDIVIDUAL STEP SIGN OFFS BELOW;[03] REPLACED ANGLE ON BS 663 LBL 45.64 A I.A.W SRM B737-700 51-40-02; SRM B737-700 51-10-02 ITEM 9 AND DRAWING #276A9183 REV:-; 111A1001 REV:A ; SEE INDIVIDUAL STEP SIGN OFFS BELOW
